Jump to content
CrazyBoards.org

Could Abilify Exacerbate ADHD Symptoms?


Recommended Posts

I don't seem to respond much to stimulants for ADHD. Many years ago, pre Abilify, they worked, but now my inattentive symptoms are no longer under control, even at 60 mg of adderall (since that didn't work any better than 30, I'm back down to 30). I'm very frustrated that can't function like I used to. Could this be due to Abilify?

Link to comment
Share on other sites

my input here is purely anecdotal, so take it with a large pinch of salt, because I have no idea what the actual medical relation (if any) is between ADHD and Abilify

that said! when I was on Abilify I could not focus, at all, I couldn't even read a magazine from start to finish, and I was bored and frustrated to the point of tears a lot of the time because I could not pay attention to pretty much anything

I don't have a formal diagnosis of ADHD, but I do very much have problems with executive function, and I am going to be trying to acquire a diagnosis and treatment soon

my diagnosis status aside, Abilify certainly did ruin my ability to focus while I was on it, so that kind of effect is in at least one other case not entirely unheard of

I would entirely encourage you to bring it up with your pdoc though, they may have some better insight

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...